Identifying phylogenetic trees

Bordewich, M., Huber, K. T. and Semple, C. (2005) Identifying phylogenetic trees. Discrete Mathematics, 300 (1-3). pp. 30-43. ISSN 0012-365X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 09 Jun 2011 15:16
Last Modified: 21 Apr 2020 19:56
URI: https://ueaeprints.uea.ac.uk/id/eprint/22008
DOI: 10.1016/j.disc.2005.06.015

Actions (login required)

View Item View Item